# SDR GTIA2025060538942

- Difficulty date: June 5, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N604NK
- Make and model: Airbus A320-232
- Aircraft serial: 4431
- Aircraft time: 51,876 hours, 23,771 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D5725240300400
- Condition: Damaged
- Location: Zone 500
- Part time: 51,877 hours, 23,771 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - TOP SKIN PANEL 2 - RIB 9-10 UPPER & STRG11, TE OH: RIB 8-9  UPPER/LOWER, RIB 11 & RIB 14 LOWER - CORROSION.  RIB 8-9 L 2.577 W 2.463 D .113, RIB 11 L 2.546 W 2.074 D .118, RIB 9-10 L 1.592 W .362 D .028, RIB 14 L 5.010 W 2.363 D .143.  PERFORMED PERMANNT REPAIR LOC. TRAILING EDGE OVERHANG AREA AT LEVEL OF RIB 14, LOC.L TRAILING EDGE OVEERHANG AREA AT LEVEL OF RIB 11, LOWER SURFACE OVERHANG OF TOP SKIN BTW RIB 8 AND RIB9, UPPER SURFACE LOCATED BTW RIB 9 TO RIB 10 AT STR 11 ON LH WING I.A.W EC EA 5721-2541 AND EA 57-0042-25.AIRBUS APPROVED THE REPAIR AS INTERIM FOR 6 MONTHS.
